# SDR BB07062

- Difficulty date: August 8, 2007
- Submitted: August 13, 2007
- Operation: Air carrier
- Aircraft: N924UW
- Make and model: Boeing 757225
- Aircraft serial: 22204
- Aircraft time: 70,833 hours, 31,442 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 19323040005
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 871, CLT-AUA:  AFTER TAKEOFF, CREW RECEIVED GEAR DOORS AND GEAR DISAGREE MESSAGES.  FLIGHT RETURNED TO CLT.  MAINTENANCE REPLACED THE RIGHT GEAR RETRACT ACTUATOR.  NO FURTHER FAULTS.
